Shapley-like values for interval bankruptcy games
AbstractIn this paper interval bankruptcy games arising from bankruptcy situations with interval claims are introduced. For this class of cooperative games two (marginal-based) Shapley-like values are considered and the relation between them is studied.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Tilburg University in its series Open Access publications from Tilburg University with number urn:nbn:nl:ui:12-121815.
Date of creation: 2003
Date of revision:
Publication status: Published in Economics Bulletin (2003) v.3, p.1-8
Contact details of provider:
Web page: http://www.tilburguniversity.edu/
Other versions of this item:
- C7 - Mathematical and Quantitative Methods - - Game Theory and Bargaining Theory
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Brânzei, R. & Dimitrov, D.A. & Pickl, S. & Tijs, S.H., 2004.
"How to cope with division problems under interval uncertainty of claims?,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-140855, Tilburg University.
- Brânzei, R. & Dimitrov, D.A. & Pickl, S. & Tijs, S.H., 2002. "How to Cope with Division Problems under Interval Uncertainty of Claims?," Discussion Paper 2002-96, Tilburg University, Center for Economic Research.
- Branzei,R. & Dimitrov,D. & Pickl,S. & Tijs,S., 2002. "How to cope with division problems under interval uncertainty of claims?," Working Papers 339, Bielefeld University, Center for Mathematical Economics.
- Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2003.
"On three Shapley-like solutions for cooperative games with random payoffs,"
Open Access publications from Tilburg University
urn:nbn:nl:ui:12-142543, Tilburg University.
- Judith Timmer & Peter Borm & Stef Tijs, 2004. "On three Shapley-like solutions for cooperative games with random payoffs," International Journal of Game Theory, Springer, vol. 32(4), pages 595-613, 08.
- Timmer, J.B. & Borm, P.E.M. & Tijs, S.H., 2000. "On Three Shapley-Like Solutions for Cooperative Games with Random Payoffs," Discussion Paper 2000-73, Tilburg University, Center for Economic Research.
- Guillermo Owen, 1972. "Multilinear Extensions of Games," Management Science, INFORMS, vol. 18(5-Part-2), pages 64-79, January.
- Gerhard-Wilhelm Weber & Erik Kropat & Basak Akteke-Öztürk & Zafer-Korcan Görgülü, 2009. "A survey on OR and mathematical methods applied on gene-environment networks," Central European Journal of Operations Research, Springer, vol. 17(3), pages 315-341, September.
- Luisa Carente & Balbina Casas-Mendez & Ignacio Carcia-Jurado & Anne van den Nouweland, 2007. "The Truncated Core for Games with Limited Aspirations," Department of Economics - Working Papers Series 1010, The University of Melbourne.
- Rodica Branzei & Marco Dall'Aglio & Stef H. Tijs, 2013. "On Bankruptcy Game Theoretic Interval Rules," Papers 1301.3096, arXiv.org.
- Li, Deng-Feng, 2011. "Linear programming approach to solve interval-valued matrix games," Omega, Elsevier, vol. 39(6), pages 655-666, December.
- G.-W. Weber & P. Taylan & S. Alparslan-Gök & S. Özöğür-Akyüz & B. Akteke-Öztürk, 2008. "Optimization of gene-environment networks in the presence of errors and uncertainty with Chebychev approximation," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 16(2), pages 284-318, December.
- Alparslan Gök, S.Z. & Branzei, O. & Branzei, R. & Tijs, S., 2011. "Set-valued solution concepts using interval-type payoffs for interval games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 621-626.
- repec:ebl:ecbull:v:3:y:2008:i:56:p:1-10 is not listed on IDEAS
- Theo Driessen & Dongshuang Hou & Aymeric Lardon, 2011. "Stackelberg oligopoly TU-games: characterization of the core and 1-concavity of the dual game," Working Papers halshs-00610840, HAL.
- Moretti, S. & Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Connection Situations under Uncertainty," Discussion Paper 2008-64, Tilburg University, Center for Economic Research.
- Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Big Boss Interval Games," Discussion Paper 2008-47, Tilburg University, Center for Economic Research.
- Alparslan-Gok, S.Z. & Brânzei, R. & Tijs, S.H., 2008. "Cores and Stable Sets for Interval-Valued Games," Discussion Paper 2008-17, Tilburg University, Center for Economic Research.
- Brânzei, R. & Dall'Aglio, M. & Tijs, S.H., 2008. "Interval Game Theoretic Division Rules," Discussion Paper 2008-97, Tilburg University, Center for Economic Research.
- William Thomson, 2013. "Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: an update," RCER Working Papers 578, University of Rochester - Center for Economic Research (RCER).
- Yan-an Hwang & Ming-chuan Chen, 2012. "A new axiomatization of the Shapley value under interval uncertainty," Economics Bulletin, AccessEcon, vol. 32(1), pages 799-810.
- Rodica Branzei & Sirma Zeynep Alparslan Gok, 2008. "Bankruptcy problems with interval uncertainty," Economics Bulletin, AccessEcon, vol. 3(56), pages 1-10.
- Luisa Carpente & Balbina Casas-Méndez & Ignacio García-Jurado & Anne Nouweland, 2008. "Coalitional Interval Games for Strategic Games in Which Players Cooperate," Theory and Decision, Springer, vol. 65(3), pages 253-269, November.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Economists Online Support).
If references are entirely missing, you can add them using this form.